# SDR AWXA0001076

- Difficulty date: December 15, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C375902
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WEB CRACKED FS 178 LBL 5.0 WL 198 AND WL 202. DAMAGE REMOVED; NDT CHECK VERIFIED CRACK TERMINATION; FABED & INSTALLED REPAIR IAW SRM 53-10-08 FIG 209, 51-40-02, 51-20-01 & NTM PT.6-51-00-00 FIG 23
